# SDR SWAA100655

- Difficulty date: February 4, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 71,230 hours, 64,114 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 727a S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION - DURING SCHEDULED 22Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 727A, STR 8R.  REMOVED AND REPLACED CLIP PER SI.
